# SDR CA970915002

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002A12
- Engine: Ge CF341A
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP36100E
- Condition: Seized
- Location: Apu Bay
- Part time: 4,426 hours
- Component: Garrett, GTCP36100E
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) WHILE TAXING, APU WAS STARTED AND RAN FOR APPROXIMATELY 15 MINUTES THEN AUTO SHUT DOWN.  APU FAULT PANEL INDICATED APU ENGINE LOW OIL PRESSURE.  OIL FILTER CONTAMINATED.  TURBINE WHEEL VERY HARD TO ROTATE.  APU REPLACED.
